Spectral Theory of the Dirac Operator.

Desmond W. Evans

Mathematische Zeitschrift (1971)

  • Volume: 121, page 1-23
  • ISSN: 0025-5874; 1432-1823

How to cite


Evans, Desmond W.. "Spectral Theory of the Dirac Operator.." Mathematische Zeitschrift 121 (1971): 1-23. <http://eudml.org/doc/171540>.

author = {Evans, Desmond W.},
journal = {Mathematische Zeitschrift},
pages = {1-23},
title = {Spectral Theory of the Dirac Operator.},
url = {http://eudml.org/doc/171540},
volume = {121},
year = {1971},

AU - Evans, Desmond W.
TI - Spectral Theory of the Dirac Operator.
JO - Mathematische Zeitschrift
PY - 1971
VL - 121
SP - 1
EP - 23
UR - http://eudml.org/doc/171540
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.